RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 15–26 (Mi mz4625)  

This article is cited in 1 scientific paper (total in 1 paper)

Scalar differential invariants and characteristic classes of homogeneous geometrical structures

A. M. Verbovetskya, A. M. Vinogradovb, D. M. Gesslerb

a Center "Sophus Lie"
b M. V. Lomonosov Moscow State University

Full text: PDF file (3693 kB)

English version:
Mathematical Notes, 1992, 51:6, 543–549

Bibliographic databases:

UDC: 514
Received: 01.10.1991

Citation: A. M. Verbovetsky, A. M. Vinogradov, D. M. Gessler, “Scalar differential invariants and characteristic classes of homogeneous geometrical structures”, Mat. Zametki, 51:6 (1992), 15–26; Math. Notes, 51:6 (1992), 543–549

Citation in format AMSBIB
\Bibitem{VerVinGes92}
\by A.~M.~Verbovetsky, A.~M.~Vinogradov, D.~M.~Gessler
\paper Scalar differential invariants and characteristic classes of homogeneous geometrical structures
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 15--26
\mathnet{http://mi.mathnet.ru/mz4625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187472}
\zmath{https://zbmath.org/?q=an:0814.57019}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 543--549
\crossref{https://doi.org/10.1007/BF01263295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4625
  • http://mi.mathnet.ru/eng/mz/v51/i6/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ontalba, CM, “On the structure of the moduli of jets of G-structures with a linear connection”, Differential Geometry and Its Applications, 18:3 (2003), 271  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:331
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020